Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 4, 2021Henry County, Spalding County, Georgia

NWS Atlanta, GA issued this special weather statement at May 4, 2021, 4:46 PM EDT for Henry County, Spalding County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 4:46 PM EDT (20:46 UTC)
Expired
May 4, 2021, 5:15 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

571 
WWUS82 KFFC 042046
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue May 4 2021
 
GAZ054>058-042115-
Butts GA-Fayette GA-Clayton GA-Spalding GA-Henry GA-
446 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
SOUTHERN CLAYTON...SPALDING AND HENRY COUNTIES UNTIL 515 PM EDT...

At 445 PM EDT...a strong thunderstorm was over Lake Horton, or 9
miles south of Fayetteville...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, McDonough, Jackson, Peachtree City, Stockbridge, Hampton,
Lovejoy, Locust Grove, Brooks, Jenkinsburg, Woolsey, Sunny Side, East
Griffin, Blacksville, Ola, Starrs Mill, Worthville, Walker Mill,
Inman and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3337 8455 3354 8406 3354 8405 3352 8405
      3352 8404 3349 8403 3348 8395 3339 8389
      3333 8386 3320 8448 3327 8450 3330 8452
      3332 8452 3333 8453
TIME...MOT...LOC 2045Z 251DEG 44KT 3331 8444 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 4:06 PM EDT, 40 minutes earlier.

Area forecast discussion, May 4, 4:06 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
406 PM EDT Tue May 4 2021

.SHORT TERM /Tonight through Wednesday Night/...

An upper short wave will be moving from the lower MS Valley through
the OH Valley tonight and Wednesday morning. A line of thunderstorms
was currently pushing through the Atlanta to Athens areas and
sinking slowly south and east. Increasing insolation has helped to
increase instability and some storms will possibly reach severe
limits. Damaging winds and heavy rain should be the main threats.
Also with training of storms possible...some local flooding is also
threat.

Previous rainfall totals of 1 to 3 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
through tonight...the Flash Flood Watch will be continued.

The surface cold front should move into north GA Wednesday around
12z and push into central GA during the day. Drier air will
gradually spread over much of north GA on Wednesday...with some
lingering chances for showers and thunderstorms across portions of
central. By Wednesday night...most of the forecast area will be dry
except for a slight chance of thunderstorms south of Columbus to
Macon.

41

.LONG TERM /Thursday through Tuesday/...

With active weather ongoing across north Georgia and approaching
central Georgia this afternoon, only minor changes have been made
to the extended forecast. The most significant change is that PoPs
have been increased across much of the forecast area during the
early parts of next week as guidance trends towards better
agreement on the timing and evolution of the system anticipated to
impact Georgia on Monday/Tuesday. The previous discussion follows
for more details.

King

PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/

LONG TERM /Wednesday Night through Monday/...

A welcomed reprieve to the active rounds of convection is on tap
to start out the majority of the long term. Only a lingering
stalled sfc boundary and moisture axis keeps some slight pops for
isolated showers or thunderstorms in the far southeastern CWA Wed
night through Thurs. Otherwise a sfc ridge and associated dry
subsidence builds in for the rest of the area allowing for mostly
clear and slightly below normal temps through Thurs. Upper flow
transitions from zonal to NW with a reinforcing moisture starved
cold front for Friday to allow for even slightly cooler temps.
Temps start to moderate warmer for Saturday as the flow
dampens/flattens back to zonal and low level fetch swings SW. We
should still stay dry, however, with only some increased clouds in
the north.

More ample moisture advection returns to the area Sunday and a
progged weak upper disturbance will allow for the return of
slight to low end chance showers/storms mainly in the north later
in the day into overnight, then a possibly stronger disturbance
and approaching elongated front brings some higher chance pops for
scattered convection across the majority of the area on Monday.

Baker

&&

.HYDROLOGY...

Previous rainfall totals of 2 to 4 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
this afternoon into tonight, we are continuing the Flash Flood
Watch mainly along and north of a Cusseta to Forsyth to Louisville
line through 2 AM Wednesday morning.

&&

AVIATION...
18Z Update...
Prevailing MVFR this afternoon/evening with some temporary VFR
possible. Thunderstorms crossing the taf sites this afternoon
into the early evening with some possibly severe. After this
first round of storms...some areas of rain with isolated
thunderstorms overnight. IFR possible toward 08z with some
improvement after 14z. Showers and thunderstorms lingering
across KCSG and KMCN into mid morning Wednesday. Winds
SSW 8-12kt with gusts to 22kt are expected...with higher gusts
to 40kt in/near storms. Shift to the WNW is expected after 12z
Wednesday.

//ATL Confidence...18Z Update...
Low to medium on evolution of TSRA this evening.
High on wind direction.
Medium on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  79  53  75 /  80  20   0   5
Atlanta         64  76  53  73 /  90  20   0   5
Blairsville     59  70  44  67 /  80  20   0   5
Cartersville    61  76  48  73 /  80  20   0   5
Columbus        66  78  56  79 /  80  60   5   5
Gainesville     63  76  51  72 /  90  20   0   5
Macon           66  79  55  80 /  70  50  10   5
Rome            62  75  49  74 /  80  20   0   5
Peachtree City  63  78  52  75 /  90  30   0   5
Vidalia         69  80  62  81 /  50  50  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Wednesday for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jefferson...Jones...
Lamar...Lumpkin...Madison...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Towns...Troup...Union...Upson...Walker...Walton...Warren...
Washington...White...Whitfield...Wilkes.

Severe Thunderstorm Watch until 5 PM EDT this afternoon for the
following zones: Barrow...Butts...Carroll...Clarke...Clayton...
Cobb...Coweta...DeKalb...Douglas...Fayette...Greene...Gwinnett...
Haralson...Heard...Henry...Jackson...Jasper...Madison...Morgan...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Polk...
Rockdale...South Fulton...Spalding...Walton.

&&

SHORT TERM...41
LONG TERM....King
AVIATION...41
Hazardous weather outlook, May 4, 11:09 AM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1109 AM EDT Tue May 4 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1109 AM EDT Tue May 4 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are again likely across much of the area
for today into tonight with another disturbance and frontal
system. Some could be strong to severe mainly in a first round
from mid morning into afternoon across north Georgia, then another
possibly stronger round this evening into early Wednesday morning
for both north and central Georgia. The primary threats will be
damaging winds, flash flooding, isolated tornadoes, isolated large
hail and frequent lightning.

A Severe Thunderstorm watch will remain in effect for portions of
north Georgia until 5 PM Tuesday.

A Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional heavy
rain would easily allow for runoff and flash flooding potential
given saturated soils.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to central Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday and then increase across north and central Georgia for
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested until 5 PM across north and
central Georgia. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, May 4, 2:26 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Tue May 4 2021

GAZ023-025-034-035-037-041845-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-Oconee GA-
226 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...WESTERN
JACKSON...BARROW...NORTHEASTERN GWINNETT AND NORTHWESTERN OCONEE
COUNTIES UNTIL 245 PM EDT...

At 226 PM EDT...a strong thunderstorm was over County Line, or over
Winder...moving east at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Jefferson, Braselton, Auburn, Dacula, Oakwood, Statham,
Arcade, Hoschton, Bethlehem, Pendergrass, Carl, Talmo, Candler, Fort
Yargo State Park, County Line, Thompsons Mill, Harbin, Chateau Elan
and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3423 8355 3388 8360 3389 8363 3391 8364
      3392 8367 3390 8373 3390 8374 3389 8376
      3391 8376 3393 8380 3389 8385 3389 8391
      3422 8389
TIME...MOT...LOC 1826Z 266DEG 49KT 3401 8377

WIND...50MPH
Special weather statement, May 4, 2:41 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Tue May 4 2021

GAZ024-025-027-034>037-045>048-055-057-041915-
Banks GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-Henry GA-
Madison GA-Jackson GA-Barrow GA-Clayton GA-DeKalb GA-Clarke GA-
Oconee GA-
241 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BANKS...WALTON...
ROCKDALE...SOUTHEASTERN GWINNETT...NEWTON...NORTHEASTERN HENRY...
MADISON...SOUTHEASTERN JACKSON...BARROW...NORTHEASTERN CLAYTON...
SOUTHERN DEKALB...CLARKE AND OCONEE COUNTIES UNTIL 315 PM EDT...

At 240 PM EDT...a line of strong thunderstorms was along a line
extending from near Banks Crossing to Panthersville...and moving east
at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Conyers, Winder, Monroe, Covington, Jefferson, Commerce,
Watkinsville, Danielsville, Athens, Forest Park, Snellville,
Loganville, Auburn, Dacula, Social Circle, Grayson, Lake City,
Statham, Oxford and Lithonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3423 8308 3417 8310 3415 8306 3408 8301
      3403 8308 3405 8314 3400 8322 3401 8324
      3400 8327 3395 8328 3391 8325 3376 8346
      3382 8351 3361 8366 3346 8388 3363 8441
      3365 8435 3367 8435 3425 8343
TIME...MOT...LOC 1840Z 254DEG 35KT 3423 8343 3370 8426

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 3:34 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Tue May 4 2021

GAZ037-049-050-042000-
Morgan GA-Greene GA-Oconee GA-
334 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN GREENE AND
SOUTHEASTERN OCONEE COUNTIES UNTIL 400 PM EDT...

At 333 PM EDT...a strong thunderstorm was near Madison...moving
northeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Bostwick, Woodville, Buckhead, Penfield, Wrayswood,
Greshamville and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8306 3353 8351 3369 8360 3384 8328
      3381 8330 3381 8329 3380 8329 3379 8328
      3376 8328 3370 8312 3370 8309
TIME...MOT...LOC 1933Z 246DEG 27KT 3365 8348

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 3:35 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Tue May 4 2021

GAZ052-042000-
Heard GA-
335 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 400 PM EDT...

At 335 PM EDT...a strong thunderstorm was over Texas, or near
Franklin...moving northeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Franklin, Centralhatchee, Corinth, Waresville, Texas, Plant Wansley
and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3343 8508 3343 8502 3328 8496 3328 8495
      3326 8495 3323 8494 3317 8508 3320 8511
      3318 8511 3318 8512 3316 8512 3314 8521
      3319 8525 3328 8527
TIME...MOT...LOC 1935Z 233DEG 16KT 3322 8517

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 4:13 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 PM EDT Tue May 4 2021

GAZ053-054-042045-
Fayette GA-Coweta GA-
413 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE AND COWETA COUNTIES UNTIL
445 PM EDT...

At 413 PM EDT...a strong thunderstorm was near Grantville, or near
Newnan...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Grantville, Moreland, Sharpsburg, Turin, Woolsey, East Newnan, Starrs
Mill, Inman, Cannongate, Sandy Creek, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3351 8467 3351 8462 3350 8461 3352 8459
      3355 8446 3355 8444 3350 8442 3348 8439
      3345 8439 3344 8440 3341 8439 3338 8439
      3323 8469 3322 8485 3319 8486 3322 8486
      3323 8490 3331 8496
TIME...MOT...LOC 2013Z 234DEG 47KT 3328 8483

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 4:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue May 4 2021

GAZ054>058-042115-
Butts GA-Fayette GA-Clayton GA-Spalding GA-Henry GA-
446 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
SOUTHERN CLAYTON...SPALDING AND HENRY COUNTIES UNTIL 515 PM EDT...

At 445 PM EDT...a strong thunderstorm was over Lake Horton, or 9
miles south of Fayetteville...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, McDonough, Jackson, Peachtree City, Stockbridge, Hampton,
Lovejoy, Locust Grove, Brooks, Jenkinsburg, Woolsey, Sunny Side, East
Griffin, Blacksville, Ola, Starrs Mill, Worthville, Walker Mill,
Inman and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3337 8455 3354 8406 3354 8405 3352 8405
      3352 8404 3349 8403 3348 8395 3339 8389
      3333 8386 3320 8448 3327 8450 3330 8452
      3332 8452 3333 8453
TIME...MOT...LOC 2045Z 251DEG 44KT 3331 8444

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:01 PM EDTRiver Flood WarningFFCGwinnett, Walton2 hr
May 3, 8:09 PM EDTSpecial Weather StatementFFCHarris36 min
May 3, 8:45 PM EDTSpecial Weather StatementFFCTalbot30 min
May 3, 9:14 PM EDTRiver Flood WarningFFCDeKalb, Rockdale48 hr
May 3, 9:38 PM EDTSpecial Weather StatementFFCEmanuel22 min
May 3, 9:58 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Douglas12 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee37 hr
May 3, 9:58 PM EDTRiver Flood WarningFFCCobb, Fulton3 hr
May 3, 11:38 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee67 min
May 4, 12:48 AM EDTSpecial Weather StatementFFCMontgomery, Treutlen27 min
May 4, 1:17 AM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
May 4, 1:36 AM EDTRiver Flood WarningFFCNewton, Rockdale9 hr
May 4, 4:34 AM EDTRiver Flood WarningFFCGwinnett5 hr
May 4, 10:42 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker48 min
May 4, 11:01 AM EDTSpecial Weather StatementFFCWalker29 min
May 4, 11:05 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker, Whitfield25 min
May 4, 11:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield35 min
May 4, 11:48 AM EDTSpecial Weather StatementFFCChattooga42 min
May 4, 11:57 AM EDTSpecial Weather StatementFFCFannin33 min
May 4, 12:18 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon57 min
May 4, 12:29 PM EDTSpecial Weather StatementFFCFloyd, Gilmer, Gordon, Polk31 min
May 4, 12:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens40 min
May 4, 12:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk31 min
May 4, 1:13 PM EDTSpecial Weather StatementFFCHaralson, Paulding32 min
May 4, 1:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding32 min
May 4, 1:47 PM EDTSpecial Weather StatementFFCBanks, Hall, White28 min
May 4, 1:48 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett27 min
May 4, 1:52 PM EDTSevere Thunderstorm WarningFFCCobb, Forsyth, Fulton, Gwinnett, Hall38 min
May 4, 2:16 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Floyd, Haralson, Paulding, Polk44 min
May 4, 2:20 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton25 min
May 4, 2:25 PM EDTSpecial Weather StatementFFCBanks35 min
May 4, 2:26 PM EDTSpecial Weather StatementFFCBarrow19 min
May 4, 2:41 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more34 min
May 4, 2:57 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more48 min
May 4, 3:08 PM EDTFlash Flood WarningFFCBarrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more7 hr
May 4, 3:34 PM EDTSpecial Weather StatementFFCMorgan26 min
May 4, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
May 4, 4:13 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
May 4, 5:23 PM EDTSpecial Weather StatementFFCJones37 min
May 4, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 4, 6:17 PM EDTSpecial Weather StatementFFCBleckley, Pulaski28 min
May 4, 6:24 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski36 min
May 4, 7:17 PM EDTSpecial Weather StatementFFCHouston, Twiggs, Wilkinson28 min
May 4, 7:51 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup39 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.